# SDR ASAA2015061712281

- Difficulty date: June 17, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,795 hours, 7,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161080
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, FLOOR PANEL 120CF IS GOUGED, ACFT GROUNDED. FABRICATED NEW FLOOR PANEL 120CF IAW DWG 453A0610, TREATED IAW SRM 51-20-01.  ALODINED AND PRIMED.
